# SDR SWIA201127346

- Difficulty date: August 19, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 22,308 hours, 15,846 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Flex Line
- Condition: Broken
- Location: Oxygen System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE PRESSURE FLEX LINE TO O2 BOTTLE BROKE.  (SERVICE)  REPLACED O2 BOTTLE AND O2 BOTTLE PRESSURE FLEX LINE.  P/N ON 38035-04 / P/N ON 806371-120 S/N OFF ALT281-14090.
